MathSciNet Relay Station
MathSciNet bibliographic data
MR1014073 05A15 (20C30)
Stanley, Richard P. Some combinatorial properties of Jack symmetric functions. Adv. Math. 77 (1989), no. 1, 76–115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement